# SDR ABXA9701519

- Difficulty date: September 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47084
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window Handle
- Part number: 38958722
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S CLEARVIEW WINDOW (EMERGENCY EXIT) WOULD NOT EASILY OPEN.  REPLACED CLEARVIEW WINDOW HANDLE ASSEMBLY.
